Items where Author is "Long, Lei"
Group by: Item Type | No Grouping Number of items: 2. Long, Lei and Feng, Xiaojing (2023) Normalized solutions to the Schrödinger systems with double critical growth and weakly attractive potentials. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (42). pp. 1-22. ISSN 1417-3875 Li, Fuyi and Long, Lei and Huang, Yongyan and Liang, Zhanping (2019) Ground state for Choquard equation with doubly critical growth nonlinearity. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (33). pp. 1-15. ISSN 1417-3875 |